Guest guest Posted August 10, 2006 Report Posted August 10, 2006 I posted on July 23rd that my doctor put me on Saccharomycin. This was about 2 weeks after my explant. She put me on it because I was continuing to have a bit of diarrhea and Lacidophil defense was not doing the trick. Well, the diarrhea got worse..and the low grade fever came back. On August 3rd she put me on 2 antibiotics and kept me on the Saccharomycin because she thought I had Clostridium bacterial overgrowth due to the antibiotic Keflex my ps put me on. Well...my rash came back after starting the Saccharomycin and I felt absolutely horrible. I suffered thru the week-end, called her Monday and went into see her Tuesday. She took me off the antibotics and the saccharomycin. I am 100% better. No diarrhea and no low grade fever and the rash is letting up. My test for Clostridium came back negative. I believe I had an allergic reaction to the Saccharomycin...since I got worse while just taking that. She is running blood work for antibodies to yeast...and some other stuff. I am now wondering if the rash I had for so long....that went away ...and then came back when I took Saccharomycin...indicates an allergy to yeast! This could specifically explain out rashes...or perhaps some of our rashes. Yeast provoking our immune system. I have tried to google this ...but can't find much. Any thoughts anyone???? Quote
Recommended Posts
Join the conversation
You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.